Ativan Weight Change

Although there are several possible side effects with Ativan® (lorazepam), weight change does not appear to be one of them.
 
Ativan was studied extensively in clinical trials. In these studies, weight change was not reported as one of Ativan's common or rare side effects. However, this does not mean that the drug does not cause a weight change; it simply means that studies (which do not always reflect what happens in "real life") did not suggest that the medicine causes weight gain or weight loss.
 
If weight changes occur while you are taking Ativan, talk with your healthcare provider. He or she may look for other causes of your weight change, such as certain types of medical conditions. If the weight change remains unexplained, your healthcare provider may give you some suggestions, such as eating heart-healthy foods, exercising more, and limiting your intake of alcohol. If the weight change continues, he or she may recommend a different anxiety medicine.
 
(Click Ativan and Weight Gain to learn more about this topic. This article also provides more information on what clinical studies have shown.)
 
5 Ways to Improve Your Mood
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.